• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(4): 569-573 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.203

A DOA Estimation Algorithm without Source Number Estimation for Nonplanar Array with Arbitrary Geometry

He Ke, Zhang Xiaomin, Han Peng, Yu Yang and Yan Shi
Abstract—The performances of most of the high resolution methods always depend on the estimation of the source number. In real application, when the estimated number of signals is not correct, the orthogonality between signal subspace and noise subspace can not be maintained any more. And the performance of DOA estimation algorithm will deteriorate severely. In this paper, a high resolution algorithm called m- MVM without source number estimation and eigendecomposition for Direction-Of-Arrival (DOA) estimation is proposed, which is an improvement of the Minimum Variance Method (MVM). Furthermore, it is suitable to nonplanar arrays of arbitrary geometries. Some representative computer simulations are presented to illustrate the performance comparison between different algorithms and different arrays.

Index Terms—nonplanar array, DOA, MVM

He Ke, Zhang Xiaomin, Han Peng, Yu Yang are with College Of Marine, Northwestern Polytechnical University, Xi’an, China (email: hk@nwpu.edu.cn).
Yan Shi is with the Delegation of Navy at Kunming, Kunming, China (email: 13888910546@139.com).

[PDF]

Cite: He Ke, Zhang Xiaomin, Han Peng, Yu Yang and Yan Shi, "A DOA Estimation Algorithm without Source Number Estimation for Nonplanar Array with Arbitrary Geometry," International Journal of Computer Theory and Engineering vol. 2, no. 4, pp. 569-573, 2010.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com